# SDR UPS99828727

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Ctr Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, LT HAND SKI FITTING IN CTR TANK LEAKING FUEL.  REMOVED AND REPLACED SKI FITTING IAW REO-06186.
